MathSciNet Relay Station
MathSciNet bibliographic data
MR498489 12A65
Drinfelʹd, V. G. A proof of Langlands' global conjecture for ${\rm GL}(2)$ over a function field. (Russian) Funkcional. Anal. i Priložen. 11 (1977), no. 3, 74–75.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement